Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Why did I get spottimng after IUI ?

hi Dr, i had IUI on 08th may 2011, but after 2 days i had cramps at night and in the morning i got a red brown spotting, no spotting thereafter, kindly advice as am worried, and why could i have got the spotting. mt
Asked On : Wed, 11 May 2011
Answers:  1 Views:  103
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
OBGYN 's  Response
hello welcome to healthcare magic. spotting does happen in many women after. do not worry. do take adequate rest and continue all the medications advised to u by your doc. hope you are taking progesterone as that will help in supporting the pregnancy. cramps amy also occur after iui or embryo transfer in ivf. but as long as there is no bleeding and it is not recurrent there is nothing much to worry about. relax and think positive.
Answered: Wed, 11 May 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor